# SDR SWAA2022061401678

- Difficulty date: May 1, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT RIGHT HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90 ;17.5' FROM REAR SPAR ;I/B FASTENER ROW.CRACK LENGTH = 0.843' CRACK FOUND AT RIGHT HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 17.5' FROM REAR SPAR I/B FASTENER ROW.CRACK LENGTH = 0.843' / [01] ??PERFORMED EA 22-155-01413. REFER TO FAULT TTG8Q00C7HPN.;[02] REPAIR OF DAMAGES ON SKIN AT RT HORZ STAB STA 193. 90 WAS ACCOMPLISHED ON ATTACHED EA 22-155-01413. THIS REPAIR ALSO COVERS CRACK REPORTED ON FAULT TTG8Q00C7HPU
